# SDR 2002FA0000775

- Difficulty date: March 12, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- Engine: Lyc O360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broken
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PLASTIC T FITTING IN HYDRAULIC LINE BETWEEN RESERVOIR AND BRAKE CYLINDERS BREAKS OFF.  THIS ALLOWS THE BRAKE FLUID TO ESCAPE.
